# SDR MYWA110122

- Difficulty date: November 30, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,855 hours, 24,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 12 LT EMERGENCY LIGHT COVER IS MISSING.  LIGHT FUNCTIONS PROPERLY.  INSTALLED 12 LT EMERGENCY LIGHT LENS COVER IAW B737-400 MM 33-51-21, OPS CHECK NORMAL.
